... this time I have developed black rings around both my eyes. could this be a side effect?
I have never heard of Metformin causing dark or black rings around the eyes.I did have a friend when his glucose levels were too high,he would have dark color under his eyes.Make sure you check your blood sugar regularly.And I would call my Physician if it continues.A lot of people are having allergy problems this year.Have you noticed anything realting to that issue.Clearing your throat,coughing or sneezing?I do know people who have allergies tend to have dark circles under their eyes.Or it could be a coincidance(sure I spelled that wrong)that u started this medication and it is not related to the Metformin.Check any other medications you are currently taking to make sure their are no drug interractions with the Metformin.Hope this helps and good luck.
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Feb 2019 • 24 answers
Updated 5 Jan 2013 • 5 answers
I am type 2 diagnose 1 week now and on metformin but afraid to add the glyburide 2.5mg once per day?
Updated 12 Oct 2013 • 3 answers
Updated 13 Feb 2018 • 6 answers
Updated 11 Feb 2014 • 2 answers